# SDR USAA951002

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 986-1016
- Part time: 33,022 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 1 INCH CORRODED AREA STRINGER 27L BETWEEN STATION 986-1016. SPLICED NEW STRINGER, REPAIRED PER SRM 53-10-3.  (M)
